# SDR 20000801SH035

- Difficulty date: June 9, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Amplifier
- Part number: SVEURO2
- Part serial: 0117
- Condition: Inoperative
- Location: Sensor
- Part time: 748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR SIGNAL AMPLIFIER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
